MAUDE Adverse Event Report: COOK INC CONE TIP URETERAL CATHETER; KOD CATHETER, UROLOGICAL

COOK INC CONE TIP URETERAL CATHETER; KOD CATHETER, UROLOGICAL
Catalog Number 024605
Health Effect - Clinical Code No Patient Involvement (2645)
Date of Event 04/21/2015
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
This mdr is being filed after the associated complaint was reviewed under remediation protocol (b)(4), complaint/mdr retrospective review and remediation and reassessed as reportable.Additional complaint investigation and record remediation was not performed.
 
Event or Problem Description
It was reported that a cone tip ureteral catheter part tore right down the middle when the staff tried to open it for the ureteroscopy procedure.This issue occurred prior to patient contact.

Brand Name
CONE TIP URETERAL CATHETER
Common Device Name
KOD CATHETER, UROLOGICAL
Manufacturer (Section D)
COOK INC
750 daniels way
bloomington IN 47404
MDR Report Key8112313
Report Number1820334-2018-03565
Device Sequence Number16519093
Product Code KOD
UDI-Device Identifier00827002146631
UDI-Public(01)00827002146631(17)180130(10)5611858
Combination Product (Y/N)N
Initial Reporter StateMN
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative,user f
Initial Reporter Occupation Other
Type of Report Initial
Report Date (Section B) 11/28/2018
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date01/30/2018
Device Catalogue Number024605
Device Lot Number5611858
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 11/26/2018
Initial Report FDA Received Date11/28/2018
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1